Foto do docente
Área : Matemática
Prof Doutor - Michelle Fernanda Pierri Hernandez
Sala docente : +55 (16) 3315-0563

E-mail : michellepierri@ffclrp.usp.br

Currículo Lattes

Apresentação :

Possui graduação em Bacharelado em Matemática pela Universidade de São Paulo-São Carlos (2000-2003), mestrado em Matemática pela Universidade de São Paulo-São Carlos (2004-2006) e doutorado em Matemática pela Universidade de São Paulo-São Carlos (2006-2009). Tem experiência na área de Matemática, com ênfase em Análise e equações diferenciais funcionais. Seus últimos trabalhos estão relacionados com o seguinte tema: quase-periodicidade assintótica. Atualmente é professora no Departamento de Computação e Matemática da Faculdade de Filosofia Ciências e Letras de Ribeirão Preto da Universidade de São Paulo.

Área de Pesquisa:

Análise e equações diferenciais funcionais.


Grupo de pesquisa:

Grupo de Equações Diferenciais Abstratas

Artigos completos publicados em periódicos

PIERRI, Michelle ; OREGAN, D. ; Andréa Prokopczyk ; On recent developments treating the exact controllability of abstract control problems. Electronic Journal of Differential Equations, v. 2016, p. 1-9, 2016

PIERRI, Michelle ; OREGAN, D. ; Some comments on the paper: Controllability of fractional neutral stochastic functional differential systems, Z. Angew. Math. Phys. 65 (2014), no. 5, 941-9592. Zeitschrift fur Angewandte Mathematik und Physik (Printed ed.), v. 2015, p. 1-4, 2016

Hernán R. Henríquez ; PIERRI, Michelle ; Vanessa Rolnik ; Pseudo S-asymptotically periodic solutions of second-order abstract Cauchy problems. Applied Mathematics and Computation, v. 2016, p. 590-603, 2016

PIERRI, Michelle ; OREGAN, D. ; S-asymptotically w-periodic solutions for abstract neutral differential equations. Electronic Journal of Differential Equations, v. 2015, p. 1-14, 2015

PIERRI, Michelle ; HENRÍQUEZ, HERNÁN R. ; Prokopczyk, Andréa ; Global Solutions for Abstract Differential Equations with Non-Instantaneous Impulses. Mediterranean Journal of Mathematics (Print), v. 65, p. 941/5-959, 2015

PIERRI, Michelle ; Hernández, Eduardo ; OREGAN, D. ; On abstract differential equations with non instantaneous impulses. Topological Methods in Nonlinear Analysis, v. , p. 1-, 2015

PIERRI, Michelle ; O?REGAN, DONAL ; On non-autonomous abstract nonlinear fractional differential equations. Applicable Analysis, v. 94, p. 879-890, 2015

PIERRI, Michelle ; ROLNIK, VANESSA ; ON PSEUDO -ASYMPTOTICALLY PERIODIC FUNCTIONS. Bulletin of the Australian Mathematical Society, v. 87, p. 238-254, 2013

HENRIQUEZ, H. ; PIERRI, Michelle ; Approximate Controllability of Systems Determined by Almost Sectorial Operators. Zeitschrift fur Analysis und Ihre Anwendungen, v. 32, p. 199-214, 2013

PIERRI, Michelle ; ROLNIK, V. ; OREGAN, D. ; Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses. Applied Mathematics and Computation, v. 219, p. 6743-6749, 2013

Michelle Pierri ; On -asymptotically -periodic functions and applications. Nonlinear Analysis, v. 75, p. 651-661, 2012

Hernández, Eduardo ; Michelle Pierri ; Aparecida Bená, Maria ; Asymptotically almost periodic solutions for abstract neutral integro-differential equations. Applied Mathematics and Computation, v. 217, p. 8963-8972, 2011

HENRÍQUEZ, HERNÁN R. ; PIERRI, Michelle ; Prokopczyk, Andréa ; Periodic solutions of abstract neutral functional differential equations. Journal of Mathematical Analysis and Applications (Print), v. 385, p. 608-621, 2012

Cuevas, Claudio ; PIERRI, Michelle ; Sepulveda, Alex ; Weighted S-Asymptotically -Periodic Solutions of a Class of Fractional Differential Equations. Advances in Difference Equations, v. 2011, p. 1-13, 2011

Hernández, Eduardo ; Michelle Pierri ; Prokopczyk, Andréa ; On a class of abstract neutral functional differential equations. Nonlinear Analysis, v. 74, p. 3633-3643, 2011

Nicola, Selma H.J. ; Michelle Pierri ; A note on SS-asymptotically periodic functions. Nonlinear Analysis. Real World Applications, v. 10, p. 2937-2938, 2009

Hernán R. Henríquez ; Plácido Táboas ; Michelle Pierri ; EXISTENCE OF S-ASYMPTOTICALLY ?-PERIODIC SOLUTIONS FOR ABSTRACT NEUTRAL EQUATIONS. Bulletin of the Australian Mathematical Society, v. 78, p. 365-, 2008

Hernán R. Henríquez ; Plácido Táboas ; Michelle Pierri ; On S-asymptotically ?-periodic functions on Banach spaces and applications. Journal of Mathematical Analysis and Applications, v. 343, p. 1119-1130, 2008

HERNANDEZ, E ; PIERRI, M ; GONCALVES, G ; Existence results for an impulsive abstract partial differential equation with state-dependent delay. Computers & Mathematics with Applications (1987), v. 52, p. 411-420, 2006

Hernández, E. ; Pierri, M. ; Táboas, P. ; A comment on the papers A study on controllability of semilinear integrodifferential systems in banach spaces and controllability of neutral functional integrodifferential systems in banach spaces . Computers & Mathematics with Applications (1987), v. 50, p. 1291-1292, 2005

Data de inclusão Tipo de material Curso Disciplina Descrição Baixar


Como chegar
Contato

Departamento de Computação e Matemática


Fone: (16) 3315 0429 - Fax: (16) 3315 0407

Av. Bandeirantes, 3900 - Monte Alegre

Ribeirão Preto - SP - CEP: 14040-901